# SDR SWAA2024110656106

- Difficulty date: November 2, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 67,464 hours, 40,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN FO SIDE EMERGENCY EXIT COVER CAME OFF<[01] REINSTALLED EMERGENCY EXIT LIGHT COVER ON FOS SIDE IAW AMM 33-51-01
